MathSciNet Relay Station
MathSciNet bibliographic data
MR2467386 (2009j:30105) 30G20
Meziani, Abdelhamid Representation of solutions of a singular Cauchy-Riemann equation in the plane. Complex Var. Elliptic Equ. 53 (2008), no. 12, 1111–1130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement